# SDR SIMA20241128001

- Difficulty date: November 28, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N762DT
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000298
- Aircraft time: 25,846 hours, 22,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17061901013
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE SKIN HAS PUNCTURE BETWEEN FR 98-99, STRINGERS 2R-3R (MAJOR REPAIR) ACCOMPLISHED ERS-EJ-53MR-5097 FUSELAGE SKIN BETWEEN FR 98-99 AND STR 2R-3R PUNCTURED-PERMANENT REPAIR
